An Undecidable Property of Recurrent Double Sequences

Notre Dame Journal of Formal Logic 49 (2):143-151 (2008)
  Copy   BIBTEX

Abstract

For an arbitrary finite algebra $\g A = (A, f, 0, 1)$ one defines a double sequence $a(i,j)$ by $a(i,0)\!=\!a(0,j)\! =\! 1$ and $a(i,j) \!= \!f( a(i, j-1) , a(i-1,j) )$.The problem if such recurrent double sequences are ultimately zero is undecidable, even if we restrict it to the class of commutative finite algebras

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,429

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Creative Sequences and Double Sequences.M. Adrian Carpentier - 1968 - Notre Dame Journal of Formal Logic 9 (1):35-61.
Threat Perceptions and Avoidance in Recurrent Dreams.A. Zadra & D. C. Donderi - 2000 - Behavioral and Brain Sciences 23 (6):1017-1018.
General Random Sequences and Learnable Sequences.C. P. Schnorr & P. Fuchs - 1977 - Journal of Symbolic Logic 42 (3):329-340.
Relative Lawlessness in Intuitionistic Analysis.Joan Rand Moschovakis - 1987 - Journal of Symbolic Logic 52 (1):68-88.
More About Relatively Lawless Sequences.Joan Rand Moschovakis - 1994 - Journal of Symbolic Logic 59 (3):813-829.
Canonical Seeds and Prikry Trees.Joel David Hamkins - 1997 - Journal of Symbolic Logic 62 (2):373-396.
Similarity Among Nucleotides Sequences.Feng Shi & Zhongxi Mo - 2002 - Acta Biotheoretica 50 (2):95-99.

Analytics

Added to PP
2010-08-24

Downloads
28 (#413,039)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references